# SDR VNAA2020011401102

- Difficulty date: January 10, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 35,745 hours, 34,924 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING ON APPROACH.  DEFERRED LANDING GEAR RETRACTION SYSTEM.  PERFORMED OPERATIONAL TEST OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM . OPS CHECK GOOD, THIS CLEARS MEL
